# SDR DALA2023091807632

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2971578) CORROSION ON FRAME STA 787 RBL 19 (MARKED - AFT CARGO COMPARTMENT) WL156. REPAIRED IAW B737 SRM 53-60-07-2R-2 ALTERNATIVE 2 AND ER/A 611558-14 REV ORIGINAL.
